Mathematical Logic Quarterly

Cover image for Mathematical Logic Quarterly

July 2008

Volume 54, Issue 4

Pages 337–446

  1. Contents

    1. Top of page
    2. Contents
    3. Original Papers
    1. Contents: Math. Log. Quart. 4/2008 (pages 337–339)

      Article first published online: 10 JUL 2008 | DOI: 10.1002/malq.200810300

  2. Original Papers

    1. Top of page
    2. Contents
    3. Original Papers
    1. Groupwise density cannot be much bigger than the unbounded number (pages 340–344)

      Saharon Shelah

      Article first published online: 10 JUL 2008 | DOI: 10.1002/malq.200710032

    2. On contraction and the modal fragment (pages 345–349)

      Kai Brünnler, Dieter Probst and Thomas Studer

      Article first published online: 10 JUL 2008 | DOI: 10.1002/malq.200710043

    3. Bisimulations between generalized Veltman models and Veltman models (pages 368–373)

      Mladen Vuković

      Article first published online: 10 JUL 2008 | DOI: 10.1002/malq.200710050

    4. Measurable groups of low dimension (pages 374–386)

      Richard Elwes and Mark Ryten

      Article first published online: 10 JUL 2008 | DOI: 10.1002/malq.200710052

    5. On triangular norm based axiomatic extensions of the weak nilpotent minimum logic (pages 387–409)

      Carles Noguera, Francesc Esteva and Joan Gispert

      Article first published online: 10 JUL 2008 | DOI: 10.1002/malq.200710054

    6. Positive Frege and its Scott-style semantics (pages 410–434)

      Thierry Libert

      Article first published online: 10 JUL 2008 | DOI: 10.1002/malq.200710053

    7. You have free access to this content
      A note on the first-order logic of complete BL-chains (pages 435–446)

      Petr Hájek and Franco Montagna

      Article first published online: 10 JUL 2008 | DOI: 10.1002/malq.200710058

SEARCH

SEARCH BY CITATION